# SDR SWAA2013120523046

- Difficulty date: November 20, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 28,958 hours, 18,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993663915
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 2224F METAL COVERS DAMAGED.  R & R PANEL IAW SRM & DRAWING.
